Volume 37, Number 2, March/April 2003
|Page(s)||259 - 276|
|Published online||15 November 2003|
Asymptotic behavior of the numerical solutions of time-delayed reaction diffusion equations with non-monotone reaction term
Department of Mathematics, East China Normal University,
Shanghai 200062, China. firstname.lastname@example.org.
Revised: 20 November 2002
This paper is concerned with the asymptotic behavior of the finite difference solutions of a class of nonlinear reaction diffusion equations with time delay. By introducing a pair of coupled upper and lower solutions, an existence result of the solution is given and an attractor of the solution is obtained without monotonicity assumptions on the nonlinear reaction function. This attractor is a sector between two coupled quasi-solutions of the corresponding “steady-state" problem, which are obtained from a monotone iteration process. A sufficient condition, ensuring that two coupled quasi-solutions coincide, is given. Also given is the application to a nonlinear reaction diffusion problem with time delay for three different types of reaction functions, including some numerical results which validate the theoretical analysis.
Mathematics Subject Classification: 35K57 / 65M06 / 74H40
Key words: Asymptotic behavior / finite difference equation / reaction diffusion equation / time delay / upper and lower solutions.
© EDP Sciences, SMAI, 2003
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.